<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 41, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 393—587
Postnikov sections and groups of self pair homotopy equivalences
Kee Young Lee
MSC numbers : Primary 55P10; Secondary 55P30, 55P20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 393—401
The uniform consistency of the sample kernel quantile process
Jongsig Bae and Sungyeun Kim
MSC numbers : Primary 60F15; Secondary 62G20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 403—412
Invertible and isometric composition operators on vector-valued Hardy spaces
S. D. Sharma and Udhey Bhanu
MSC numbers : Primary 47B33; Secondary 46E22
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 413—418
Relative projectivity and related results
H. Ansari-Toroghy
MSC numbers : 1.30E+06
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 419—426
On the pressure of continuous transformations
Ki Duk Han, Kyung Bok Lee, and Jong Suh Park
MSC numbers : 37B40
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 427—434
$h$-stability for nonlinear perturbed difference systems
Sung Kyu Choi, Nam Jip Koo, and Se Mok Song
MSC numbers : 39A11
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 435—450
Distribution of values of functions over finite fields
Hi-joon Chae
MSC numbers : 11T23, 11G25, 14G15
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 451—456
Hereditary properties of certain ideals of compact operators
Chong-Man Cho and Eun Joo Lee
MSC numbers : 46B20, 46B28
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 457—464
Locally nilpotent groups with the maximal condition on infinite normal subgroups
Dae Hyun Paek
MSC numbers : Primary 20E15; Secondary 20F22
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 465—472
Factorization and divisibility in generalized Rees rings
Hwankoo Kim, Tae In Kwon, and Young Soo Park
MSC numbers : 13F05, 13F15, 13G05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 473—482
Existence, multiplicity and uniqueness results for a second order m-point boundary value problem
Yuqiang Feng and Sanyang Liu
MSC numbers : 34B15
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 483—492
Thomsen conditions on webs and their corresponding loops
Bokhee Im and In-Sook Oh
MSC numbers : 20N05, 53A60
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 493—505
Nilradicals of skew power series rings
Chan Yong Hong, Nam Kyun Kim, and Tai Keun Kwak
MSC numbers : 16W20, 16N40, 16W60
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 507—519
Polynomial growth harmonic maps on complete Riemannian manifolds
Yong Hah Lee
MSC numbers : 31C05, 53C21, 58E20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 521—540
A note on the Hyers-Ulam-Rassias stability of a quadratic equation
Jie-Hyung Kang, Chang-Ju Lee, and Yang-Hi Lee
MSC numbers : Primary 39B72, 47H15
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 541—557
On some Gronwall type integral inequalities and their applications
Byung-Il Kim
MSC numbers : 26D15, 35A05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 559—571
Extracting linear factors in Feynman's oerational calculi : The case of time dependent noncommuting operators
Byung Moo Ahn
MSC numbers : 47A60
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 573—587

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd